# SDR AALA201607049002

- Difficulty date: July 3, 2016
- Submitted: July 4, 2016
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 42,334 hours, 15,336 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN ON DIVIDER BETWEEN FIRST CLASS COACH NEEDS REPAIRED. REINSTALLED EXIT SIGN ON DIVIDER BETWEEN FIRST CLASS AND COACH.
